# SDR SWIA971444

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Engine: Pwa PW118B
- System (JASC): 3080 · Ice Detection
- Part: Monitor
- Part number: D55201001
- Condition: Failed
- Location: Wing Deice
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL LEADING EDGE DEICING BOOTS FAIL (17,000 AUTO/NORM) INCLUDING ENGINE AIR INLET FAILURE (BOTH INLET BOOTS).  DIVERTED TO PSP FROM LAX.  REPLACED DEICE MONITOR.  CYCLED ALL DEICE BOOTS SEVERAL TIMES, OPS CHECKS GOOD.
